# SDR COM31005

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 8542M2
- Condition: Defective
- Location: Cabin
- Part time: 13,682 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN SYSTEM DID NOT ARM DURING TAKE OFF.  REPLACED THE AUTO COARSEN COMPUTER.
